MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/06/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint: pc-(b)(4).E3 initial reporter occupation: lawyer.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2005 patient developed a deep vein thrombosis postoperatively.Doi: (b)(6) 2005; doe: (b)(6) 2005; right hip.This pc-(b)(4) is a link of pc-(b)(4).

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17070114
Report Number1818910-2023-11640
Device Sequence Number14976126
Product Code JDI
UDI-Device Identifier10603295170792
UDI-Public10603295170792
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model Number52-2028
Device Catalogue Number522028
Device Lot Number1844867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR NEUT 28IDX50OD.; PINNACLE SECTOR II CUP 50MM.; S-ROM*SLEEVE PRX ZTT, 14B-LRG.; SROM*STM ST,30+4L NK,14X09X130.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale